# SDR AALA20161212004

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 55,636 hours, 6,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Sheared
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVERHEAD AISLE ROW 24 OUTBOARD ATTACH BRACKET ROLL PINS SHEARED. AIRCRAFT GROUNDED.   INSTALLED NEW ROLL PINS AND SECURED EXIT SIGN IAW AMM 33-51-03.  OPERATIONAL CHECK GOOD.
